# SDR DALA2024041704512

- Difficulty date: April 14, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 72,369 hours, 23,978 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Part number: UNKNOWN
- Condition: Missing
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 R4 DOOR AFT EDGE 1 STOP PLATE MISSING. CORRECTIVE ACTION: INSTALLED R4 DOOR BEARING PLATE REF B757 AMM 52-11. (5575523)
